# SDR REXA2017101101085

- Difficulty date: October 11, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N8883E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7883
- Aircraft time: 27,782 hours, 25,393 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Mask
- Part number: 80607004
- Condition: Leaking
- Location: Portable Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK LEAKING AT RESERVOIR BAG INDICATOR.  R & R THE OXYGEN MASK ON THE PORTABLE OXYGEN BOTTLE IAW AMM 35-30-00.  LEAK CHECKED GOOD.
